# SDR IXXA9626

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Fs 1460
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND CORROSION ON STRUT SUPPORT LOWER LT SIDE AT FS 1460 IN THE AFT CARGO COMPARTMENT. A REPAIR WAS ACCOMPLISHED PER DACO SRM 51-1-21, 51-1-8, AND 51-00.  (X)
